# SDR SWAA2021070679217

- Difficulty date: June 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APROX. AND WBL 94.24 AT RT WING ; 2021-257643 / [01] TOOL USED: CALIPER P/N 700-113-10 S/N 0031753 CAL DUE DATE: 30 SEP 21.; [02] TOOL USED P/N NORTEC500D S/N N500X11290U021704 DUE DATE : 08-OCT-21.; [03] TOOL USED P/N NORTEC500D S/N N500X112900U021704 DUE DATE : 08-OCT-21.; [04] TOOL USED DIGITAL CALIPER; P/N: 700-113-10; S/N: 0010815; DUE DATE: 06/MAY/22; [05] TOOL USED P/N 45 MG S/N 130064101 DUE DATE 11/MAR/22; [06] SUMMARY EA 21-157-01723 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q0059XDE.; [07] REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APROX. AND WBL 94.24 AT RT WING IAW EA 21-157-01723; [08] REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APROX. AND WBL 94.24 AT RT WING IAW EA 21-157-01723
